# SDR QXEA0000852

- Difficulty date: March 17, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CASTELLATION CRACKED ON FORWARD SIDE OF FRAME 16-2 BETWEEN STRINGER 26 AND 27.  REPAIRED IAW FOKKER SRM 53-10-05, PAGE 601A AND FOKKER SRM 51-10-4.
